MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542512
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: deflation.Concomitant products: unspecified saline mentor breast implant.On (b)(6) 2019, the product was sent to analysis, however it was lost before the analysis could be performed.The internal nonconforming report was created to further investigate the cause of the lost.Upon visual inspection of the picture, it appears that the left implant appeared intact and the right implant appeared ruptured, however the photo do not provide enough evidence to determine in which view the ruptured or if the shell was ruptured totally.Since the device is not available, no tests can be performed, and no determination of possible contributing factors could be made.Lot number was not provided, therefore the manufacturing record evaluation could not be performed.If additional information is received in the future it will be completed.The information you provided is compiled monitored and reviewed by upper management on a routine basis for any associated trends.We value your assistance in providing us an opportunity to evaluate the reported event as all information reported to our company is critical to our continuous improvement efforts.This report contains supplemental information for mentor psr reference number ip-00015869.This device report is being submitted as a result of the exemption transition period following the revocation of mentor¿s psr exemption #e2007003.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
In 1999, the patient had undergone primary procedure: implantation of mentor saline implants , catalog number 3542512, mentor siltex contour profile spectrum 350cc in 2002, one implant ruptured and one implant was removed and replaced with a mentor saline implant, catalog number 3542512, mentor siltex contour profile spectrum 350cc.This event was reported in asr-q3-10-31-2017.In 2004 , the patient experienced one implant rupture and both implants were removed and replaced with mentor saline implants , catalog number 3542712, mentor siltex contour profile spectrum 350cc.This event was reported in asr-q3-10-31-2017 report.In 2016 , the patient experienced one implant rupture.No removal nor replacement of implants.It was reported that a (b)(6) female patient underwent a breast implantation of unknown type with mentor siltex contour profile spectrum 350c and experienced deflation on the right breast implant.As a result, the patient had undergone removal on (b)(6) 2017.This report contains supplemental information for mentor psr reference number ip-00015869.This medwatch is for the right breast implant.
 
Additional Manufacturer Narrative
On 8/27/2019, it was reported incorrectly that the device was not evaluated by the manufacturer.The picture was evaluated by the manufacturer.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8939337
Report Number1645337-2019-18008
Device Sequence Number11300416
Product Code FWM
UDI-Device Identifier00081317002147
UDI-Public00081317002147
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3542512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2018
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR